Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cyclic vectors of induced representations


Authors: A. Hulanicki and T. Pytlik
Journal: Proc. Amer. Math. Soc. 31 (1972), 633-634
MSC: Primary 22D30
DOI: https://doi.org/10.1090/S0002-9939-1972-0289717-2
Corrigendum: Proc. Amer. Math. Soc. 38 (1973), 220.
MathSciNet review: 0289717
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D30

Retrieve articles in all journals with MSC: 22D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0289717-2
Article copyright: © Copyright 1972 American Mathematical Society